Three-dimensional Brownian motion and the golden ratio rule

Peskir, Goran, Hulley, Hardy, Glover, Kristoffer . The Annals of Applied Probability 2013. 23 (3) :895-922

Locate this article in:

Bibtex

@article{CIS-319295,
  Author = {Peskir, Goran and Hulley, Hardy and Glover, Kristoffer},
  Title = {Three-dimensional Brownian motion and the golden ratio rule},
  Journal = {The Annals of Applied Probability},
  Volume = {23},
  Number = {3},
  Year = {2013},
  Pages = {895--922},
  Keywords = {}
}

Similar articles